# SDR SWIA2023041000221

- Difficulty date: February 21, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT NUTPLATE LOCATIONS THROUGHOUT FLOOR BEAM RBL9 BETWEEN FS409 - FS409+128     (C-CHECK RO 4/5/2023)    REMOVED AND REPLACED FLOOR BEAM CAP RBL9 BETWEEN FS409 - FS409+128 REF REO NO. 601R-53-31-1269 REV -- DATED 2023-03-15 CRJ200 SRM51-42-21, SRM51-42-36 AND SRM51-42-15 REV 39 MAR 10/21 AND DWG NO. 601R31024 REV D.COMPLIED WITH TASK 51-900-1003-SKY
